# SDR UALA2012071303792

- Difficulty date: July 12, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 46,511 hours, 5,624 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 8
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HIGH GAIN FAILED.  SATCOM SYSTEM BECAME INOPERATIVE LOW AND HIGH GAIN  REPLACED SDU PER AMM.
